Robust efficiency in mixed economies with asymmetric information
Anuj Bhowmik and
Jiling Cao
Journal of Mathematical Economics, 2013, vol. 49, issue 1, 49-57
Abstract:
In this paper, we study robustly efficient allocations in a pure exchange economy. Answering a question of Hervés-Beloso and Moreno-García (2008), we present an extension of their main result to an asymmetric information mixed economy whose commodity space is an ordered separable Banach space having an interior point in its positive cone.
Keywords: Asymmetric information; Mixed economy; Private core; Robustly efficient allocation; Walrasian expectations allocation (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406812000808
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:49:y:2013:i:1:p:49-57
DOI: 10.1016/j.jmateco.2012.09.007
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().